Preprint 10/2000

On the solvability of generalized Stokes equations in the spaces of periodic funtions

Vsolod A. Solonnikov

Contact the author: Please use for correspondence this email.
Submission date: 29. Feb. 2000
Pages: 22
published in: Annali dell'Università di Ferrara / 7, 46 (2000), p. 219-249 
DOI number (of the published article): 10.1007/BF02837300

The paper is concerned with the solvability theory of the generalized Stokes equations arising in the study of the motion of non-newtonian fluids.

24.11.2021, 02:11